Variability of Leucaena species for psyllid infestation
Emerging
1
Citations0
Refs1996
Year
Search Works
Work Details
- OpenAlex ID W2528560112
- Type Article
- Language EN
- Published 18 Dec 1996
- Volume 83 (11)
- Pages 743–744
- Source Madras Agricultural Journal
- Publisher Madras Agricultural Students Union
- Added 10 Oct 2025
- Updated 21 Sep 2026
External Links
MENU
0
Variability of Leucaena species for psyllid infestation
Article 1996 EN
1
Citations
0
References
4
Authors
0.00
FWCI
Topics
Keywords
UN Sustainable Development Goals
1 SDGsAuthors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | A.K. Fazlullah Khan | — | — |
| 2 | A. A. Devarathinam | — | — |
| 3 | D. Sudhakar | — | |
| 4 | M. Stephen Dorairaj | — | — |
Related Works
8Data: OpenAlex